MAUDE Adverse Event Report: ARTHREX, INC. CORKSCREW FT, BC, SUTURETAPE, 4.75MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. CORKSCREW FT, BC, SUTURETAPE, 4.75MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number CORKSCREW FT, BC, SUTURETAPE, 4.75MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 14 may 2026, it was reported by a sales representative via email that an ar-1927bcf-475, bc corkscrew ft tri-play 4.75mm was reported to have the anchor snapped when being inserted.This occurred on (b)(6) 2026 during an unknown procedure.The case was completed successfully.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
CORKSCREW FT, BC, SUTURETAPE, 4.75MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
8009337001-73216
MDR Report Key25360628
Report Number1220246-2026-03127
Device Sequence Number18638098
Product Code MAI
UDI-Device Identifier00888867237865
UDI-Public00888867237865
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173788
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCORKSCREW FT, BC, SUTURETAPE, 4.75MM
Device Catalogue NumberAR-1927BCT-475-1
Device Lot Number15143543
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown